# SDR DALA2016022401368

- Difficulty date: February 23, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N991DL
- Make and model: Doug MD-88
- Aircraft serial: 53343
- Aircraft time: 62,966 hours, 45,352 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Scoop
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON VERTICAL STABILIZER RAM AIR SCOOP LT EDGE.  CRACK ON VERTICAL STABILIZER RAM AIR SCOPE LT EDGE WAS REPAIRED, WELDED IAW ER/A 420329-14MA, REV C.  THE RIVETS ON NEW FILLER WILL BE INSTALL WHIT NR 20000099368, CARD 3, ZONE 63.
